# SDR P5CA9800519

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR TORN IN UPPER RT CORNER AT PREVIOUS REPAIR.  INSTALLED DOUBLER ON FWD RT CORNER OF DOOR PER SRM 51-30-02.
